Home > Research > Publications & Outputs > Kahler fields and five-dimensional Kaluza-Klein...
View graph of relations

Kahler fields and five-dimensional Kaluza-Klein theory

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>11/03/1983
<mark>Journal</mark>Journal of Physics A: Mathematical and General
Issue number4
Volume16
Number of pages4
Pages (from-to)L123-L126
Publication StatusPublished
<mark>Original language</mark>English

Abstract

The Einstein-Kahler equations on a five-dimensional pseudo-Riemannian manifold with Kaluza-Klein symmetry are discussed.